How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Lisa Your Own Question
Lisa
Lisa, Certified Vet Tech
Category: Dog
Satisfied Customers: 16176
Experience:  AAS Vet Tech. Bully breed rehab & Behavior modification
10413311
Type Your Dog Question Here...
Lisa is online now
A new question is answered every 9 seconds

Why dog ate several Hylands Leg Cramp pills which must have

Customer Question

Why dog ate several Hylands Leg Cramp pills which must have been well over an hour ago as we just came back from dinner and there were crushed up pills on the floor. The read as being homeopathic pills. My question - is she in serious danger?
Submitted: 1 year ago.
Category: Dog
Expert:  Lisa replied 1 year ago.

Hi there! My name is ***** ***** I'm happy to help you with your question today.

So I looked up the MSDS (material safety data sheet) for Hyland's and found that it contains only very, very micrograms of a subset of quinine...not the actual product itself....which is a good thing.

I don't expect there to be any problems here.

You may see her getting some vomiting and/or diarrhea, but generally this resolves on it's own in 24 hours.

That being said...if you notice her being incredibly lethargic, if she becomes anorexic, has blood in vomit or diarrhea, or if she has any problems with coordination then you should have her seen by an emergency vet in your area, but I really don't think it's going to be an issue here.

Even if she's fine until morning, you should still give your regular vet a call in the morning, just to be on the safe side.

Expert:  Lisa replied 1 year ago.
Hi Nick,
I'm just following up on our conversation about Boo Teeter. How is everything going?
Lisa